# SDR DALA1216540979

- Difficulty date: March 8, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 56,163 hours, 41,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP AFTER REMOVED ACCESS PANEL STA 1322 FOUND TRACK WITH CORROSION.  REMOVED CORROSION FROM AFT CARGO COMP RT TRACK TIEDOWN STA 1322 FOUND OUT OF LIMITS IAW DC9/MD80 53-05 PG 29 FIG 4C.  REMOVED AFT CARGO COMP TIEDOWN TRACK RT FROM STA 1212 TO 1322 IAW DC9/MD80 SRM 51-30-2.  INSTALLED NEW TRACK ON AFT CARGO COMPARTMENT AT STA 1212 TO 1322 IAW DC9/MD80 SRM 51-30-1 PG 1.  AT SAA DURING PSV.
